# SDR IPXA09556741

- Difficulty date: July 8, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 113N167934
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 RT WING WIGGLE PLATE CRACKED LWR T/E FIXED PNL AT NACELLE STRUT AFT FAIRING.  REMOVED AND REPLACED PLATE IAW SRM 51-40-02.
